Anyone suffering pain with Tibolone?

Been on Prostrap for 4 months (3 single doses and more recently a 3 month dose). Only just been prescrbed the add back Tibolone. Was pain free after first month of Prostrap but with Tibolone I am now having pelvic pain. Doctor said Tibolone would help prevent osteoporosis etc but eostrogen would not affect ovaries having it as an add back. Anyone else had these symptons? It's very painful today and I am miserable having been pain free for 3 months!

5 Replies

oldestnewest
  • yes i had those symptoms on deceptyl.Also banging headaches and my hair fell out once i stopped the tibolone it stopped.

  • I had unexplained joint pain but did not know if it was from my Decapeptyl injection or my Tibolone. Mine did wear off after a couple of months. Now I just get the odd ache and joints are stiff in the morning.

  • I was on Prostap and tibilone at the same time so never knew what to attribute to what, but had mild aches (compared to what I was used to) and increased sweats/mood changes. Massive improvement in symptoms though so it was worth it for me. Hope you feel better soon and its just an adjustment period (or unrelated like a virus or something) x

  • Yep i did all my endo symptoms return wen i took HRT so yes its down to that sorry it hasnt helped u xx

  • Hi, Did you continue with Prostrap without HRT?

You may also like...